Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Zur Unterteilung semisimplizialer Mengen. II

This is a preview of subscription content, log in to check access.

Literatur

  1. 1.

    Bos, W.: Über die Verbindbarkeit von verdickbaren (n−1)-Zellen in topologischen n-Mannigfaltigkeiten. Math. Ann.167, 113–142 (1966).

  2. 2.

    Fritsch, R.: Zur Unterteilung semisimplizialer Mengen I. Math. Z.108, 329–367 (1969).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Fritsch, R. Zur Unterteilung semisimplizialer Mengen. II. Math Z 109, 131–152 (1969). https://doi.org/10.1007/BF01111245

Download citation